# SDR F3LA202509290304

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 06926
- Aircraft time: 31,358 hours, 13,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 941556
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING OPC FOUND EPSU BATTERY 15WL INOP REPLACEMENT REQUIRED IAW AMM 33-51-38-400-002-A REV 103.  : REPLACED EPSU BATTERY 15WL IAW AMM 33-51-38-400-002-A REV 103. MX ACTION IS ACCEPTABLE.
